# SDR R61A2019041027369

- Difficulty date: March 27, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK WAS FOUND CENTER FUSELAGE 3 PASSENGER CABIN FLOOR STRUCTURE FR86 RBL24. PANEL SUPPORT WAS REPLACED IAW EMB 175 SRM 51-41-01.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
